# SDR KPVA200907

- Difficulty date: July 13, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8103
- Aircraft serial: 146
- Aircraft time: 42,522 hours, 57,415 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018013
- Part serial: 0533
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(PIREP) AFTER TAKEOFF, L MAIN GEAR DOOR AMBER ADVISORY LIGHT REMAINED ILLUMINATED AFTER GEAR UP SELECTION.  VISUALLY CONFIRMED DOOR OPEN.  RECYCLED GEAR PER CHECKLIST, DOOR RETRACTED NORMALLY.  (MX) ADJUSTED L MAIN LANDING GEAR DOOR (FWD) ACTUATOR IAW DHC -8 MM 32-10-21 PG 224.  ADJUSTED PROX SENSOR APR IAW DHC -8 MM 32-10-21 PG 237.  C/W FUNCTIONAL TEST OF LANDING GEAR EXTENSION AND RETRACTION IAW DHC -8 MM 32-30-00 PG 205-206.  C/W ALTERNATE EXTENSION CHECK IAW DHC -8 MM 32-35-00 PG 201-203.  NO DEFECTS NOTED.
